About the Journal

Studia Universitatis Babeș-Bolyai Mathematica publishes original and high-quality peer-reviewed papers containing significant results across all fields of mathematics. Submissions are judged primarily on originality, significance and breadth of interest. Contributions have to conform to generally accepted Publication Ethics and Malpractice Statement. All manuscripts are strictly refereed (two single blind referee reports are written) and only papers of high quality are accepted for publication.

The journal is open access; there is no publication fee.

ABSTRACTING AND INDEXING    

  • Clarivate Analytics Web of Science - the Emerging Sources Citation Index (ESCI) (2015)  - IF 0.40 (2022)
  • Elsevier BV - SCOPUS (2016)
  • Mathematical Review - MatSciNet (1960)
  • Zentralblatt fur Mathematik (1960)
  • EBSCO (2009)
  • ProQuest Ulrichsweb.com™ (2007) 
  • CIS, American Statistical Association (Current Index to Statistics) (2003)
  • AustMS - Journal Rankings for ARC FoR: 0101 — Pure Mathematics (1958)
  • ERA outlet lists, Australian Research Council (2009)
  • ERIH PLUS (2015)

 

Announcements

Current Issue

Vol. 70 No. 1 (2025)
Published: 2025-02-25
View All Issues